# SDR 08FDEA02857

- Difficulty date: July 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LT KRUEGER FLAP INNER SKIN WITHOUT ANY OLD   DOCUMENTATION.  REPAIR PERFORMED BY REPLACEMENT OF KRUEGER FLAP IAW AMM 278711 PAGE 401.
